MathSciNet Relay Station
MathSciNet bibliographic data
MR2134305 20J05 (18G10 55U15)
Symonds, Peter The Bredon cohomology of subgroup complexes. J. Pure Appl. Algebra 199 (2005), no. 1-3, 261–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement